Discussions that mention vicodin

Back Problems board


My husband had an anterior/posterior lumbar fusion at L4-L5 and L5-S1 in December 2007. By the middle of January 2008 he was off all his pain meds. He seemed to be doing great. Than around the begining of May he began to get tingling sensations in his legs, that was followed by spasms a week later. We spoke with his surgeon about this at his appointment in June. He was not concerned did a few x-rays and said everything still looked good. It's probably just his body still recovering. Gave him Vicodin and Flexril (muscle relaxer). Then at the end of June his legs started going numb again and his pain level increased again. Called the DR and went back in begining of July. He was still not concerned did a few more x-rays and said everything still looked good. It's probably just his body still recovering and to continue with the vicodin and flexril.

He is becoming very discouraged and is getting depressed about not be able to do anything. He was hoping to be back to work by now. Instead he still can't work and has restrictions of the following: NO lifting, pushing, pulling, or carrying anything in excess of 5lbs and NO twisting, bending or squating.

Does anyone have any advise they are willing to share. We are at a complete loss. THANKS:confused: